# SDR HEEA061325

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Boot
- Part number: PHI407112
- Condition: Split
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTPUT SEAL BOOT ON HOUSING SPLITTING.
